# SDR VNAA2025060211101

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 41,841 hours, 40,172 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Panel
- Part number: CC6705112129
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L COWL A/ICE CAUTION. / REMOVED AND REPLACED ANTI-ICE CONTROL PANEL IAW CRJ 700 AMM 30-12-10-000/400-801. L CAIV OPS TEST GOOD; WINDSHIELD HEAT STATUS MESSAGE AND L PITOT HEAT/STATIC HEAT/AOA STATUS MESSAGES APPEARED. REMOVED AND RERACKED DCU 1 IAW CRJ 700 AMM 31-41-04-000/400-801. ALL MESSAGES GONE. DCU 1 OPS TEST GOOD. ANTI-ICE CONTROL PANEL OPS TEST GOOD. L CAIV OPS TEST GOOD.
